# SDR ASOA2016060315036

- Difficulty date: June 3, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 20,347 hours, 13,755 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Dented
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN TAILCONE LEFT SKIN AT THE 6:00 POSITION.  VERIFIED ALL STEPS OF PERMANENT REPAIR WERE COMPLIED WITH ON STS EA32-2014-308. AND COMPLIED WITH ECTC EA32-2014-308.
